Hi all! I've been taking 10 mg Methotrexate once a week for severe psoriasis. I'm also taking Folic Acid supplement each day as advised to combat side effects. I only have tiredness and a general "bla" feeling the day of and the day after I take my dose, then I'm fine the rest of the week. I've just taken my 8th week dosage and all of a sudden I've been having severe headaches. Now, I NEVER get headaches, and I mean that quite literally. If I ever do its very minimal and 2 Advil tablets take care of it lickety-split. Now the past 2 days I've woken up with headaches that get progressively worse throughout the day. Advil didn't work, neither did Tylenol. It was so bad yesterday that it was making me nauseous. Light, sound, walking, trying to work or concentrate etc made it hurt even worse. I've heard of people getting headaches as a side effect of this drug, but after 2 months of taking it?

Any ideas would greatly be appreciated!!

Thanks for reading!